Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Sep 10, 2014, 11:03 AM CDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2014, 11:03 AM CDT (16:03 UTC)
- Expired
- Sep 11, 2014, 9:44 AM CDT
- In force
- 23 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
330 WHUS73 KGRB 101603 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1103 AM CDT WED SEP 10 2014 ...GUSTY SOUTHEAST WINDS THIS MORNING VEERING NORTHWEST LATE THIS AFTERNOON THROUGH THURSDAY... ...DENSE FOG ON LAKE MICHIGAN EARLY THIS MORNING... .A STRONG AREA OF LOW PRESSURE IS FORECAST TO TRACK ACROSS WISCONSIN TODAY AND BRING INCREASING SOUTHEAST WINDS TO THE NEARSHORE WATERS. AS THE LOW PRESSURE MOVES NORTHEAST ACROSS LOWER MICHIGAN THIS AFTERNOON AND INTO CANADA TONIGHT...GUSTY NORTHWEST WINDS WILL DEVELOP AND CONTINUE INTO THURSDAY. THE GUSTY WINDS WILL PRODUCE LARGE WAVES. MOIST AIR FLOWING OVER LAKE MICHIGAN HAS PRODUCED AREAS OF DENSE FOG. THE DENSE FOG IS EXPECTED TO DIMINISH WITH THE PASSAGE OF THE COLD FRONT. LMZ541-110015- /O.UPG.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/ /O.NEW.KGRB.GL.W.0008.140910T1603Z-140911T1800Z/ /O.CON.KGRB.MF.Y.0015.000000T0000Z-140910T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1103 AM CDT WED SEP 10 2014 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT THURSDAY... ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT THURSDAY. * SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS THIS MORNING...BRIEFLY VEERING SOUTHWEST THIS AFTERNOON...THEN NORTHWEST THIS EVENING INTO THURSDAY. GALE FORCE GUSTS TO AROUND 35 KTS WILL BE POSSIBLE VERY LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. * WAVES WILL BUILD TO 5 TO 8 FT TODAY...BEFORE SLOWLY SUBSIDING TO 3 TO 5 FT THURSDAY. * VISIBILITY...UNDER 1 MILE...WITH SOME LOCATIONS UNDER 1/4 MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-110015- /O.UPG.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/ /O.NEW.KGRB.GL.W.0008.140910T1603Z-140911T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1103 AM CDT WED SEP 10 2014 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT THURSDAY. * SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS EARLY THIS MORNING...BRIEFLY VEERING SOUTHWEST THIS AFTERNOON...THEN NORTHWEST THIS EVENING INTO THURSDAY. GALE FORCE GUSTS TO AROUND 35 KTS WILL BE POSSIBLE VERY LATE THIS AFTERNOON AND TONIGHT. * WAVES BUILDING TO 3 TO 5 FT TONIGHT AND CONTINUING INTO THURSDAY MORNING...BEFORE SUBSIDING TO 1 TO 3 FT THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-110015- /O.CON.KGRB.MF.Y.0015.000000T0000Z-140910T1800Z/ /O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1103 AM CDT WED SEP 10 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS THIS MORNING...BRIEFLY VEERING SOUTHWEST THIS AFTERNOON...THEN NORTHWEST THIS EVENING INTO THURSDAY. MORE FREQUENT GUSTS TO AROUND 30 KTS WILL BE POSSIBLE VERY LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. * WAVES WILL BUILD TO 5 TO 8 FT TODAY...BEFORE SLOWLY SUBSIDING TO 3 TO 5 FT THURSDAY. * VISIBILITY...UNDER 1 MILE...WITH SOME LOCATIONS UNDER 1/4 MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-110015- /O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1103 AM CDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS EARLY THIS MORNING...BRIEFLY VEERING SOUTHWEST THIS AFTERNOON...THEN NORTHWEST THIS EVENING INTO THURSDAY. MORE FREQUENT GUSTS TO AROUND 30 KTS WILL BE POSSIBLE VERY LATE THIS AFTERNOON AND TONIGHT. * WAVES BUILDING TO 3 TO 5 FT TONIGHT AND CONTINUING INTO THURSDAY MORNING...BEFORE SUBSIDING TO 1 TO 3 FT THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
988 WHUS73 KGRB 102025 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CDT WED SEP 10 2014 ...GUSTY NORTHWEST TO NORTH WINDS TONIGHT INTO THURSDAY... .GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TONIGHT INTO THURSDAY...AS A STRONG AREA OF LOW PRESSURE TRACKS INTO CANADA. THE GUSTY WINDS WILL PRODUCE LARGE WAVES. LMZ521-541-110430- /O.CON.KGRB.GL.W.0008.000000T0000Z-140911T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 325 PM CDT WED SEP 10 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * NORTH TO NORTHWEST GALES TO 35 KTS THIS EVENING...DECREASING TO TO 30 KTS LATE TONIGHT. GUSTS TO 40 KTS POSSIBLE THROUGH AROUND MIDNIGHT. ON THURSDAY...NORTH WIND 15 TO 25 KTS WITH GUSTS TO 30 KTS ARE EXPECTED IN THE MORNING...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 5 TO 8 FT TONIGHT...THEN 4 TO 7 FT THURSDAY MORNING...BEFORE SUBSIDING TO 2 TO 4 FT LATE THURSDAY AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-110430- /O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 325 PM CDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * NORTH TO NORTHWEST WIND TO 30 KTS TONIGHT. A FEW GUSTS TO 35 KTS POSSIBLE THROUGH AROUND MIDNIGHT. ON THURSDAY...NORTH WIND 15 TO 25 KTS ARE EXPECTED...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 3 TO 6 FT TONIGHT INTO THURSDAY MORNING...BEFORE SUBSIDING TO 2 TO 4 FT THURSDAY AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
814 WHUS73 KGRB 110204 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 904 PM CDT WED SEP 10 2014 ...GUSTY NORTHWEST TO NORTH WINDS TONIGHT INTO THURSDAY... .GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TONIGHT INTO THURSDAY...AS A STRONG AREA OF LOW PRESSURE TRACKS INTO CANADA. THE GUSTY WINDS WILL PRODUCE LARGE WAVES. LMZ521-541-111015- /O.CON.KGRB.GL.W.0008.000000T0000Z-140911T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 904 PM CDT WED SEP 10 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * NORTH TO NORTHWEST GALES TO 35 KTS THIS EVENING...DECREASING TO TO 30 KTS LATE TONIGHT. GUSTS TO 40 KTS POSSIBLE THROUGH AROUND MIDNIGHT. LOCALLY HIGHER GUSTS NEAR DEATHS DOOR. ON THURSDAY...NORTH WIND 15 TO 25 KTS WITH GUSTS TO 30 KTS ARE EXPECTED IN THE MORNING...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 5 TO 8 FT TONIGHT...THEN 4 TO 7 FT THURSDAY MORNING... BEFORE SUBSIDING TO 2 TO 4 FT LATE THURSDAY AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-111015- /O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 904 PM CDT WED SEP 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * NORTH TO NORTHWEST WIND 15 TO 25 KTS TONIGHT. A FEW GUSTS TO 35 KTS POSSIBLE THROUGH AROUND MIDNIGHT. ON THURSDAY...NORTH WIND 15 TO 25 KTS ARE EXPECTED...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 3 TO 6 FT TONIGHT INTO THURSDAY MORNING...BEFORE SUBSIDING TO 2 TO 4 FT THURSDAY AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
243 WHUS73 KGRB 110842 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 342 AM CDT THU SEP 11 2014 ...GUSTY NORTHWEST TO NORTH WINDS TODAY... .GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TODAY...AS A STRONG AREA OF LOW PRESSURE TRACKS ACROSS SOUTHEAST CANADA. THE GUSTY WINDS WILL PRODUCE LARGE WAVES THIS MORNING AND ARE EXPECTED TO GRADUALLY DECREASE THIS AFTERNOON. LMZ521-111645- /O.EXT.KGRB.GL.W.0008.000000T0000Z-140911T1200Z/ /O.EXB.KGRB.SC.Y.0050.140911T1200Z-140911T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 342 AM CDT THU SEP 11 2014 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON. * NORTH TO NORTHWEST WIND 15 TO 25 KTS ARE EXPECTED...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 3 TO 5 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-111645- /O.EXT.KGRB.GL.W.0008.000000T0000Z-140911T1500Z/ /O.EXB.KGRB.SC.Y.0050.140911T1500Z-140911T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 342 AM CDT THU SEP 11 2014 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON. * NORTH WIND 15 TO 25 KTS ARE EXPECTED THIS MORNING...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 4 TO 7 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-111645- /O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 342 AM CDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * NORTH WIND 15 TO 25 KTS ARE EXPECTED THIS MORNING...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 3 TO 5 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
364 WHUS73 KGRB 111153 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 653 AM CDT THU SEP 11 2014 ...GUSTY NORTHWEST TO NORTH WINDS TODAY... .GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TODAY...AS A STRONG AREA OF LOW PRESSURE TRACKS ACROSS SOUTHEAST CANADA. THE GUSTY WINDS WILL PRODUCE LARGE WAVES THIS MORNING AND ARE EXPECTED TO GRADUALLY DECREASE THIS AFTERNOON. LMZ521-111800- /O.EXP.KGRB.GL.W.0008.000000T0000Z-140911T1200Z/ /O.CON.KGRB.SC.Y.0050.140911T1200Z-140911T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 653 AM CDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... * NORTH TO NORTHWEST WIND 15 TO 25 KTS ARE EXPECTED...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 3 TO 5 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-111800- /O.CON.KGRB.GL.W.0008.000000T0000Z-140911T1500Z/ /O.CON.KGRB.SC.Y.0050.140911T1500Z-140911T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 653 AM CDT THU SEP 11 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... * NORTH WIND 15 TO 25 KTS ARE EXPECTED THIS MORNING...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 4 TO 7 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-111800- /O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 653 AM CDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * NORTH WIND 15 TO 25 KTS ARE EXPECTED THIS MORNING...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 3 TO 5 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
006 WHUS73 KGRB 111444 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 944 AM CDT THU SEP 11 2014 ...GUSTY NORTHWEST TO NORTH WINDS TODAY... .GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TODAY...AS A STRONG AREA OF LOW PRESSURE TRACKS ACROSS SOUTHEAST CANADA. THE GUSTY WINDS WILL PRODUCE LARGE WAVES THIS MORNING AND ARE EXPECTED TO GRADUALLY DECREASE THIS AFTERNOON. LMZ541-112100- /O.CAN.KGRB.GL.W.0008.000000T0000Z-140911T1500Z/ /O.EXT.KGRB.SC.Y.0050.140911T1444Z-140911T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 944 AM CDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE WARNING. * NORTH WIND 15 TO 25 KTS ARE EXPECTED THIS MORNING...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 4 TO 7 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-542-543-112100- /O.EXT.KGRB.SC.Y.0050.000000T0000Z-140911T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 944 AM CDT THU SEP 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTH TO NORTHWEST WIND 15 TO 25 KTS ARE EXPECTED...DECREASING TO 10 TO 20 KTS IN THE AFTERNOON. * WAVES 3 TO 5 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Sep 10, 6:30 AM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Sep 10, 6:30 AM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 630 AM CDT WED SEP 10 2014 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND THURSDAY ISSUED AT 335 AM CDT WED SEP 10 2014 PCPN AMOUNTS CONT TO BE THE INITIAL FCST ISSUE FOR TODAY AS TWO MAIN AREAS HAVE DEVELOPED AND PARTS OF NE WI MAY NOT GET AS MUCH AS RAIN AS FIRST THOUGHT. OTHER CONCERNS TO BE EXTENT OF WRAP- AROUND/LAKE EFFECT PCPN OVER THE NORTH TNGT AND THEN HOW COOL WL TEMPS BE FOR THU. THE 07Z MSAS SFC ANALYSIS INDICATED A STRENGTHENING AREA OF LOW PRES OVER S-CNTRL IA WITH A NE MOVEMENT ALONG AN INVERTED TROF THAT EXTENDED NE FROM THE LOW PRES THRU NE WI. RADAR MOSAIC SHOWED A LARGE SWATH OF SHWRS/SCT TSTMS FROM THE MID-MS VALLEY NWD TO THE UPR MS VALLEY. THE SFC LOW IS FCST TO TRACK FROM SW WI TO NRN LWR MI ALONG THE INVERTED SFC TROF AND BRING LOCALLY HEAVY RAINFALL TO MOST OF THE GREAT LAKES REGION...MAINLY DURING THE MORNING HOURS. EXACT QPF AMOUNTS ACROSS NE WI TO REMAIN TROUBLESOME AS THE RADAR MOSAIC INDICATED TWO DISTINCTIVE AREAS OF HEAVY RAIN. THE FIRST AREA APPEARS TO BE SETTING UP FROM NRN MO ACROSS THE NRN HALF OF IL INTO SRN LWR MI DUE TO THE STRENGTH OF THE LOW-LEVEL JET...PW VALUES > 2.0" AND BETTER INSTABILITY. THE SECOND AREA APPEARS TO BE SETTING UP FROM THE SRN HALF OF MN NEWD THRU NRN WI TO THE ERN HALF OF UPR MI DUE TO THE DEVELOPMENT OF A DEFORMATION ZONE... COUPLED JET STRUCTURE AND JUST NORTH OF THE INVERTED SFC TROF. THIS SECOND AREA COULD SEE PCPN TOTALS IN THE 1 TO 2 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE IF ANY TSTMS COULD TRAIN OVER THE SAME AREA. THIS SCENARIO COULD EASILY LEAVE CNTRL/E-CNTRL WI IN A QPF MINIMA WITH TOTALS IN THE 0.50 TO 1" RANGE. SINCE RIVER LEVELS ARE STILL ON THE HI SIDE FROM LAST WEEK'S DELUGE...HAVE KEPT THE FLOOD WATCH INTACT AND WL ALLOW THE DAY SHIFT TO SEE HOW MUCH RAIN ACTUALLY FALLS. POTENTIAL DOES EXIST THAT THE WATCH MAY BE DROPPED LATER THIS MORNING FOR CNTRL/E-CNTRL WI IF THE RAINS ARE NOT HEAVY ENUF. AS FOR TEMPS...EXPECT MOST LOCATIONS TO SEE MORNING MAX VALUES WITH FALLING TEMPS IN THE AFTERNOON AS WINDS SWITCH TO THE NW AND MUCH COOLER AIR INVADES THE REGION. AS THE SYSTEM PULLS AWAY FROM WI TNGT...PCPN CHCS TO DIMINISH ACROSS CNTRL AND E-CNTRL WI WITH LITTLE IF ANY ADDITIONAL RAINFALL. THE CYCLONIC FLOW INITIALLY LEFT OVER NRN SECTIONS OF THE GREAT LAKES WL COMBINE WITH COOL AIR MOVING OVER THE WARMER WATERS OF LAKE SUPERIOR...TO KEEP A CHC OF LIGHT SHWRS OVER NRN WI THRU THE NGT. ADDITIONAL PCPN AMOUNTS IN THE NORTH SHOULD REMAIN < 0.10"...THUS THE FLOOD WATCH EXPIRATION AT 00Z STILL LOOKS GOOD FOR NOW. MIN TEMPS ARE FCST TO DROP TO AROUND 40 DEGS NORTH...TO THE UPR 40S ACROSS E-CNTRL WI. ADD IN A BRISK NW WIND AT 10 TO 20 MPH AND TNGT HAS A TRUE FEEL OF AUTUMN. A SPRAWLING AREA OF CANADIAN HI PRES IS PROGGED TO DROP SE INTO THE NRN ROCKIES/NRN PLAINS ON THU. THE ERN REACHES OF THIS SFC HI TO REACH INTO THE WRN GREAT LAKES AND BRING AT LEAST SOME MIXED SUNSHINE TO NE WI. WL BE WATCHING A SHORTWAVE TROF UNDERCUTTING THE HI PRES INTO THE CNTRL PLAINS THU AFTERNOON AND THIS WOULD BE OUR NEXT WEATHER MAKER FOR LATER IN THE WEEK. MAX TEMPS ON THU WL BE UNSEASONABLY COOL WITH READINGS ONLY AROUND 50 DEGS OVER FAR N-CNTRL WI...TO AROUND 60 DEGS OVER PARTS OF CNTRL WI. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY ISSUED AT 335 AM CDT WED SEP 10 2014 COLDER TEMPERATURES AND PRECIPITATION CHANCES ARE THE MAIN CONCERNS DURING THIS PART OF THE FORECAST. THURSDAY NIGHT SHOULD BE DRY WITH WISCONSIN UNDER THE INFLUENCE OF A LARGE SURFACE HIGH AND A RATHER WEAK UPPER LEVEL RIDGE. MODELS KEPT MOISTURE AROUND AND 00Z MAV AND 00Z MET HELD ONTO CLOUDS DURING THE NIGHT. SUB-FREEZING LOWS WERE FORECAST BY BOTH THE MAV AND MET...EVEN WITH CLOUDS...SO HAVE LOWS AROUND 30 IN FAR NORTHERN WISCONSIN. SINCE THURSDAY NIGHT IS THE 4TH PERIOD OF THE FORECAST...AND THERE ARE STILL POTENTIAL FLOODING ISSUES DURING THE FIRST COUPLE OF PERIODS...NO HEADLINES FOR FROST OR FREEZING TEMPERATURES RIGHT NOW. AN UPPER LEVEL TROUGH/CLOSED CYCLONE IS FORECAST TO PASS THROUGH THE REGION AND BRING RAIN CHANCES TO THE AREA FRIDAY AND FRIDAY NIGHT. MOST PRECIPITATION SHOULD BE GONE OR ON ITS WAY OUT AS THE DREADED 540 THICKNESS CONTOUR GETS WRAPPED AROUND THE SYSTEM AND INTO WISCONSIN. FROST ISSUES ARE POSSIBLE AGAIN ON FRIDAY NIGHT...THOUGH THURSDAY NIGHT LOOKS MORE LIKELY AT THIS POINT. HIGH TEMPERATURES ON SATURDAY ARE NOT LIKELY TO REACH 60 IN MOST LOCATIONS DUE TO THE COLD AIR THAT WILL BE IN PLACE EARLY IN THE DAY. DRY WEATHER IS EXPECTED SATURDAY THROUGH SATURDAY NIGHT AND LOWS SHOULD BE WARMER IN RETURN FLOW WARM ADVECTION AROUND A PASSING SURFACE HIGH. RAIN CHANCES WILL RETURN TO NORTHERN WISCONSIN ON SUNDAY AND TO THE REST OF THE AREA BY MONDAY AS AN UPPER TROUGH MOVES THROUGH THE REGION. SURFACE HIGH PRESSURE SHOULD BRING DRIER CONDITIONS BACK FOR TUESDAY. A GRADUAL WARM UP IS EXPECTED FOR THE EARLY PART OF NEXT WEEK. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 629 AM CDT WED SEP 10 2014 STRONG SFC LOW IS PROJECTED TO TRACK NEWD THRU E-CNTRL WI THIS MORNING...NRN LWR MI THIS AFTERNOON AND INTO SOUTHEAST ONTARIO/ SOUTHWEST QUEBEC TNGT. A LARGE AREA OF LIGHT TO MODERATE SHWRS WL CONT OVER NE WI THIS MORNING...BEFORE DIMINISHING FROM SOUTH TO NORTH LATER THIS AFTERNOON. CIGS ARE ALL OVER THE PLACE...BUT EXPECT TO SEE MAINLY IFR/MVFR CONDITIONS TODAY AS THE SFC LOW MOVES THRU THE REGION. WINDS ARE FCST TO VEER TO THE NW AND BECOME GUSTY THIS AFTERNOON BEHIND THE SFC LOW. DO NOT SEE MUCH IMPROVEMENT TO THE CIGS TNGT AS THIS SYSTEM IS LARGE AND BROAD. IT MAY TAKE UNTIL THU MORNING OR EVEN THU AFTERNOON BEFORE CIGS WL BE ABLE TO IMPROVE TO VFR CONDITIONS. && .HYDROLOGY... ISSUED AT 335 AM CDT WED SEP 10 2014 TRYING TO DETERMINE EXACT PCPN AMOUNTS HAS BEEN QUITE THE CHALLENGE ACROSS NE WI. IT NOW APPEARS THAT NRN WI WL HAVE THE BEST CHC OF SEEING HEAVY RAIN WITH AMOUNTS IN THE 1 TO 2 INCH RANGE. CNTRL AND E-CNTRL WI TO NOW SEE LESSER AMOUNTS OF RAIN THAN FIRST THOUGHT WITH AMOUNTS MORE IN THE 0.50 TO 1" RANGE. EVEN SO... WITH RIVER/STREAM LEVELS STILL ON THE HIGH SIDE FROM LAST WEEK'S HEAVY RAIN...PREFER TO LEAVE THE FLOOD WATCH INTACT FOR NOW AND SEE HOW THE NEXT 6-12 HOURS TRANSPIRE. IF THE RAINFALL AMOUNTS OVER CNTRL/E-CNTRL DO NOT PAN OUT...THE DAY SHIFT CAN CANCEL THE WATCH EARLY. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR WIZ005-010>013-018>022-030- 031-035>040-045-048>050-073-074. && SHORT TERM.....KALLAS LONG TERM......MG AVIATION.......KALLAS HYDROLOGY......KALLAS
Hazardous weather outlook, Sep 10, 3:51 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 351 AM CDT WED SEP 10 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 351 AM CDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO IMPACT THE REGION THIS MORNING...ESPECIALLY ACROSS NORTHERN WISCONSIN. THIS COULD LEAD TO FLOODING...ESPECIALLY NEAR RIVERS WHERE WATER LEVELS ARE ALREADY HIGH FROM LAST WEEKS RAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A GOOD CHANCE FOR FROST AND FREEZING TEMPERATURES ACROSS NORTH CENTRAL WISCONSIN LATE THURSDAY NIGHT INTO EARLY FRIDAY. STAY TUNED FOR A POSSIBLE FROST ADVISORY OR FREEZE WARNING FOR THAT PART OF THE STATE. PATCHY FROST MAY FORM EARLY SATURDAY MORNING IN NORTHERN WISCONSIN...THOUGH FROST POTENTIAL IS MUCH LESS CERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TODAY OR TONIGHT. HOWEVER...ANY HEAVY RAINFALL OR LOCALIZED FLOODING REPORTS PASSED ON TO YOUR NATIONAL WEATHER SERVICE OFFICE WOULD BE GREATLY APPRECIATED. LMZ521-522-541>543-110900- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 351 AM CDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT INCREASING SOUTHEAST WINDS THIS MORNING ARE EXPECTED TO TURN NORTHWEST THIS AFTERNOON AND CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT AS A STRONG AREA OF LOW PRESSURE MOVES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY NORTHWEST MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THIS EVENING. GALE FORCE GUSTS FROM THE NORTHWEST ARE POSSIBLE AT TIMES TONIGHT INTO THURSDAY MORNING AS COOLER AIR MOVES INTO THE AREA. AK/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:41 AM CDT | Marine Dense Fog Advisory | GRB | 5 hr | |
| Sep 10, 6:14 PM CDT | River Flood Warning | GRB | Marathon | 7 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.